NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Wednesday, September 20, 2017
Anxiety and Stress Disorders
Medication as A Cause of Physical Sweats
I had to increase my dose of Paxil about a year ago after being on 20 mg. for 10 years. I am a female retired R.N. and just turned 70. I noticed such god-awful sweating about two hours after I take it in the morning, especially if I`m exerting myself. A cold sweat. I`m also on Lisinopril, HCTZ, Nexium and 25mg of Atenolol. Is it the 40mg of Paxil? Maybe since I`m getting older my system isn`t metabolizing meds as well. My b/p is 120/76. How do I decrease the Paxil or is IT the culprit causing the intense sweating? Thanks much!
I'm sorry, but I cannot answer such a specific medical question in this internet forum. I encourage you to contact your physician who can evaluate your medications in light of your medical history and your physical examination.
Nancy Elder, MD
College of Medicine
University of Cincinnati